MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 E 602 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 E 602 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 09005803190
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458); Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ft3 reagent lot number is 68665600 and the expiration date is 30-apr-2024.The psa reagent lot number is 70820300.The expiration date was not provided.The field service engineer (fse) replaced the detection unit and performed mechanical checks.Calibration and qc were performed successfully.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable results for elecsys ft3 iii and elecsys total psa immunoassay for 2 patient samples on a cobas e 602 module.On (b)(6) 2023, sample 1 had an initial ft3 result of 7.58 pmol/l.On (b)(6) 2023, the sample was repeated and the repeat result was 4.29 pmol/l.On (b)(6) 2023, sample 2 had an initial psa result of 0.594 ug/l.On (b)(6) 2023, the sample was repeated and the repeat result was 0.794 ug/l or 0.793 ug/l.Clarification on which result was requested but not provided.
 
Additional Manufacturer Narrative
The calibration data provided was acceptable.The alarm trace showed a few sample short and abnormal sample aspiration alarms around the time of the event.Based on the available data, a general reagent issue could be excluded.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
COBAS 8000 E 602 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key17843026
Report Number1823260-2023-03135
Device Sequence Number4350054
Product Code JJE
UDI-Device Identifier07613336171585
UDI-Public07613336171585
Combination Product (Y/N)Y
Initial Reporter CountrySF
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09005803190
Device Lot Number15J6-06
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer12/07/2023
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown